Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 01-22-2008, 03:54 AM
Andrea
Guest
 
Posts: n/a
Default Terrible time on Yasmin

I am so upset with the effects of Yasmin. My Gynecologist prescribed it for no real reason, I think because he had heard through the Medical community it is so good, however if you are a person actually on the drug you will likely experience something completely different. From now on I will be wary of all Medical claims because I've tried Yasmin. <br><br>I have been on the pill for two months, at first I didn't realize a whole lot had changed, but then it started to make so much sense that it was the pill. First I became irritable, depressed, really depressed, every day was so hard and that was completely strange for me. Then came the aweful painful acne on my face. I was so upset because I was told it would make skin appear better. I didn't even have acne to begin with. Especially since there was no warning at all that this might happen. It has completely screwed with me mentally, and then physically which did a number on my confidence level. Now that I've read all of the other comments posted here I know Yasmin is not a good pill. I was on Alesse before and had no problems. Be careful if you try Yasmin, make sure you don't have any important life events ahead of you because you might be stuck with major breakout after major breakout and you will not feel confident going out. I would not recommend this pill to anybody. <br><br>I thought I should stay with it to see what would happen, but after hearing how it doesn't improve even after a few months, I certainly don't want to give up that much time. I hope this helps...<br><br>
Reply With Quote
  #2  
Old 10-26-2009, 06:15 PM
laurs2211 laurs2211 is offline
Junior Member
 
Join Date: Oct 2009
Posts: 3
Default You just happened to have...

I understand you had bad side effects to Yasmin. However, that is just you. Not everyone has those same reactions. I happened to have those side effects on a different pill, then went on Yasmin and POOF, everything was great. Helped my mood, my skin, lost some weight. I understand you had a bad reaction, but I just want to let other people know (reading your post) that not everyone has these reactions with Yasmin. I have heard more good than bad. I am glad you found a pill that works for you.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Thyrogen - Delivery Time? Ed Thyrogen 3 01-14-2008 01:06 AM
TERRIBLE Monica Ortho Tri-Cyclen 0 08-19-2007 11:24 PM
recovery time Ethel Actonel 0 12-02-2005 06:00 AM
1st time for thyrogen Unregistered Thyrogen 0 12-02-2005 06:00 AM
1st time for thyrogen Vickie Thyrogen 1 10-08-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:23 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.